# SDR 99ZZZM733

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30204A
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE SEEPING HYD FLUID.  REPLACED NR 2 BRAKE ASSEMBLY IAW CLEVELAND MAINTENANCE MANUAL.  (M)
